Alert archive / Louisiana / Flash Flood Warnings in 2022
Flash Flood Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Aug 10, 2022, 11:34 AM CDT for Caldwell Parish, Jackson Parish, Ouachita Parish, Louisiana. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2022, 11:34 AM CDT (16:34 UTC)
- Expired
- Aug 10, 2022, 1:00 PM CDT
- In force
- 86 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA
The radar
The Ft Polk radar (KPOE), 143 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 11:04 AM CDT, 30 minutes earlier.
Area forecast discussion, Aug 10, 11:04 AM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1104 AM CDT Wed Aug 10 2022 ...New UPDATE... .UPDATE... Issued at 1100 AM CDT Wed Aug 10 2022 Given current rainfall and cloud cover, this morning's update is to adjust afternoon high temperatures. Most of our western zones should reach the previously forecast high, but areas east of I-49 will likely be cooler. /44/ && .SHORT TERM... (Wednesday through Thursday) Issued at 309 AM CDT Wed Aug 10 2022 Mostly cloudy and rain cooled lower 70s for much of our area this morning except for portions of deep east and northeast TX where mid to upper 70s reside as usual here lately. One more good chance for some of those rain cooled starts tomorrow as the upper low flares up again with daytime heating. Models have been consistent on 09Z for some new development and right on time we are seeing some pop corn showers right in the heart of our four state area. We will see continued slow movement of convection with more potential for locally heavy episodes with widespread 1 to 2 inch totals and some areas in north LA along I-20 where we could once again double or triple with a few bullseyes. The WPC Excessive Rainfall Outlook for today is indicating a Slight Risk for some flash flooding, especially in those areas with more than 3 inches yesterday. Both Texarkana and Monroe have new daily rainfall records for the 9th. Likewise today has the same potential with slow movement of activity again today. We can expect another wide range of temperatures with more 90s in many locales, but many of the cooler spots this morning will manage to keep the 80s range for a nice change of pace. Our winds will vary around convection, but prevail E/SE today and then back to E/NE for Thursday. /24/ && .LONG TERM... (Thursday Night through Wednesday) Issued at 309 AM CDT Wed Aug 10 2022 By Friday, we will continue to see a weakening trough/shear axis drifting southward through our region which means one more day of scattered convection near and south of the I-20 Corridor on Friday before the shear axis pushes south and west of of our region. Held onto slight chance pops across our southern third for Saturday only but the main story beyond the end of the work week will be the impacts of upper ridging that will expand eastward into the Southern and Central Plains for the upcoming weekend and early next week, resulting in warmer temperatures. Speaking of temperatures, stayed close to NBM numbers Thursday Night through Friday which will be tapered slightly by increased cloud cover/rain chances but look for the warming trend to really begin in earnest by Sunday with highs reaching the upper 90s once again across our western third. Upper 90s are likely across our western two thirds by Monday with triple digit heat once again across at least our western third by Tue into Wed of next week. /13/ && .AVIATION... (12Z TAFS) Issued at 642 AM CDT Wed Aug 10 2022 ArkLaTex terminals will see some IFR-MVFR this morning. The short range models have been looking at some predawn development along I-20 in LA with VCSH now for KSHV and VCTS by 14Z and prevailing for KMLU around 15Z. Our SFC winds are light SE most everywhere except for calm in the fog across S AR. Morning activity will be slow to move, but additional areas with VCTS for mid afternoons hours. Expecting more nocturnal overnight as the upper low moves away from the four state area. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 86 73 91 74 / 70 50 60 20 MLU 85 72 88 72 / 80 40 70 20 DEQ 94 71 92 70 / 40 20 20 10 TXK 90 74 91 73 / 60 40 40 10 ELD 88 70 86 70 / 60 50 50 20 TYR 96 75 92 75 / 60 30 40 20 GGG 92 73 92 73 / 70 40 50 20 LFK 93 73 93 73 / 60 40 80 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...44 LONG TERM....16 AVIATION...44
Hazardous weather outlook, Aug 10, 3:05 AM CDT, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 305 AM CDT Wed Aug 10 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 305 AM CDT Wed Aug 10 2022 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Tonight and tonight. Scattered to numerous showers and thunderstorms will once again be possible across most of the Four State Region today through this evening. Some of these storms could produce strong wind gusts and frequent cloud to ground lighting. Some flooding could occur with any slow moving convection today through this evening, especially across portions of Northern Louisiana into the southern half of Northeast Texas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous showers and thunderstorms will continue across the entire Four State Region on Thursday with the highest chances likely near and south of the I-20 Corridor. Thunderstorm chances will begin to taper off on Friday but especially this weekend into early next week. Dangerous heat will likely return early next week, at least across portions of Northeast Texas, Southeast Oklahoma and portions of Southwest Arkansas. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed through tonight. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:43 PM CDT | Special Weather Statement | SHV | Nacogdoches, San Augustine | 47 min |
| Aug 10, 2:30 PM CDT | Special Weather Statement | SHV | Angelina | 45 min |
| Aug 10, 3:26 PM CDT | Special Weather Statement | SHV | Smith | 34 min |
| Aug 10, 10:10 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, Webster | 2 hr |
| Aug 10, 11:02 AM CDT | Areal Flood Advisory | SHV | Caldwell, Jackson, Ouachita | 32 min |
| Aug 10, 11:14 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 2 hr |
| Aug 10, 11:49 AM CDT | Special Weather Statement | SHV | Caldwell | 41 min |
Nearby
Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.